MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT PATH TRANSANAL ACCESS PLATFORM; ANOSCOPE AND ACCESSORIES

APPLIED MEDICAL RESOURCES GELPOINT PATH TRANSANAL ACCESS PLATFORM; ANOSCOPE AND ACCESSORIES
Model Number CNB10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: tamis.Event description: the doctor informed me couple of days after his surgery that while performing a tamis case using the gelpoint path early this week; which he used several times before; one of the trocar¿s seal was loose and part of it went inside the patient.He detected the piece missing and removed it and replaced the trocar with another one and continued the surgery with no harm to the patient.He forgot to inform the nurses in time to keep all the components of the gelpoint path or at least the defected trocar, so they discarded it directly after the surgery as per the usual protocol.Additional feedback received from the field team via email on (b)(6) 2026: the lot number: 1552944 is correct.The trocar¿s seal was the part that was loose and detached, which then entered inside the patient.Intervention: he was able to continue the case with the same item.Patient status: no harm to the patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: tamis.Event description: the doctor informed me couple of days after his surgery that while performing a tamis case using the gelpoint path early this week; which he used several times before; one of the trocar¿s seal was loose and part of it went inside the patient.He detected the piece missing and removed it and replaced the trocar with another one and continued the surgery with no harm to the patient.He forgot to inform the nurses in time to keep all the components of the gelpoint path or at least the defected trocar, so they discarded it directly after the surgery as per the usual protocol.Additional feedback received from the field team via email on march 15, 2026: the lot number: 1552944 is correct.The trocar¿s seal was the part that was loose and detached, which then entered inside the patient.Intervention: he was able to continue the case with the same item.Patient status: no harm to the patient.

Brand Name
GELPOINT PATH TRANSANAL ACCESS PLATFORM
Common Device Name
ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24793961
Report Number2027111-2026-00478
Device Sequence Number8805846
Product Code FER
UDI-Device Identifier00607915137915
UDI-Public(01)00607915137915
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K171701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNB10
Device Catalogue Number101474658
Device Lot Number1552944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown